MathSciNet Relay Station
MathSciNet bibliographic data
MR1500661 34A30 (34A25)
Loewy, Alfred Zur Gruppentheorie mit Anwendungen auf die Theorie der linearen homogenen Differentialgleichungen. (German) [On group theory, with applications to the theory of linear homogeneous differential equations] Trans. Amer. Math. Soc. 5 (1904), no. 1, 61–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement